# SDR ASOA201101754

- Difficulty date: September 18, 2011
- Submitted: September 22, 2011
- Operation: Air carrier
- Aircraft: N724EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10138
- Aircraft time: 19,280 hours, 13,442 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 103
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM LBL 27, CORRODED AT APPROX FS 103.00.  COMPLIED WITH STEPS 8-13 OF SRM CH 53-00-41-201-001,  COMPLIED WITH ECTC REO 670-53-00-339 AND REO 670-53-61-782. MAJOR REPAIR
